# SDR DALA2019050802895

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 82,902 hours, 63,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN STANDBY LIGHTS BETWEEN STA.1100 AND STA. 1200 INOP WHEN TESTED. REPLACED BATTERIES IN POWER PACK IAW AMM 33-52. CHECKS GOOD. (LP5654060)
